# SDR AWXA200200823

- Difficulty date: August 5, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 61,378 hours, 49,988 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Shear Tie
- Part number: 66232541
- Condition: Corroded
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK CORROSION WAS FOUND ON THE AFT CARGO PIT FLOOR FRAME ON TOP OF THE FORWARD LEG OUTBOARD SIDE, INBOARD OF STR 27 L/H, WL 149, BS 807. MAINTENANCE REMOVED STIFFNER, STRINGER CLIP, AND CUTOUT DAMAGED SKIN ATTACHMENT (SHEAR TIE) BS 807, WL 149. FABRICATED REPAIR ANGLE AND NEW CLIP, AND INSTALLED STIFFNER AND REPAIR PARTS IAW B737-200 SRM 53-10-4, PG. 24 A, B, C, AND FIG. 9A.
